Alert archive / New Hampshire / Flash Flood Warnings in 2008

Flash Flood Warning 7, NWS Gray, ME

August 7, 2008Belknap County, Merrimack County, New Hampshire

NWS Gray, ME issued this flash flood warning at Aug 7, 2008, 7:26 PM EDT for Belknap County, Merrimack County, New Hampshire. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2008, 7:26 PM EDT (23:26 UTC)
Expired
Aug 7, 2008, 10:15 PM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Belknap County, NH, Merrimack County, NH

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2008-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2008-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
435 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KGYX 072326
FFWGYX
NHC001-013-080215-
/O.NEW.KGYX.FF.W.0007.080807T2326Z-080808T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
726 PM EDT THU AUG 7 2008

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
  NORTHERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...

* UNTIL 1015 PM EDT

* AT 716 PM EDT...FLASH FLOODING WAS REPORTED IN LACONIA FROM 
THUNDERSTORMS WITH TORRENTIAL RAIN. RADAR ESTIMATES OVER THREE 
INCHES OF RAIN HAS FALLEN IN THIS AREA WITH ANOTHER ONE TO THREE 
INCHES LIKELY.

WITH FLASH FLOODS WATER RISES SO FAST THAT YOU MUST AVOID ANY WATER 
RUNNING ACROSS A ROAD. A COUPLE INCHES CAN BECOME A COUPLE OF FEET 
ALMOST INSTANTLY AND WASH CARS INTO RIVERS AND STREAMS...AS HAS 
ALREADY HAPPENED ALSO ROADS CAN BECOME WASHED OUT...HIDDEN BY WATER 
AND UNABLE TO SUPPORT YOUR CAR.

ALSO EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF 
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 

AGAIN...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS 
THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO 
CROSS SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4357 7184 4357 7182 4355 7181 4356 7175
      4353 7134 4358 7138 4359 7129 4354 7119
      4352 7119 4351 7120 4342 7117 4345 7179

$$

SJC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:29 PM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, Aug 7, 3:29 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
329 PM EDT THU AUG 7 2008

.SYNOPSIS...
LOW PRESSURE OVER SOUTHERN QUEBEC AND NORTHERN NEW YORK THIS
AFTERNOON WILL REMAIN NEARLY STATIONARY TONIGHT. THE LOW WILL MOVE
EAST ACROSS NORTHERN NEW ENGLAND FRIDAY...THEN LIFT NORTHEAST INTO
CANADA SATURDAY AND SUNDAY WHILE ANOTHER LOW DEVELOPS OVER
SOUTHERN QUEBEC. THE SECOND LOW PRESSURE AREA WILL MOVE EAST
ACROSS NORTHERN NEW ENGLAND MONDAY AND TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE MAIN FORECAST PROBLEM TONIGHT ONCE AGAIN IS THE POTENTIAL FOR
HEAVY RAIN AND FLOODING ACROSS NORTHERN NEW HAMPSHIRE AND OXFORD
COUNTY MAINE. SEE THE HYDROLOGY DISCUSSION BELOW FOR MORE
INFORMATION ON THE FLOOD POTENTIAL.

SCATTERED SHOWERS AND THUNDERSTORMS MAINLY OVER NEW HAMPSHIRE AND
THE WESTERN MAINE MOUNTAINS THIS EVENING COULD PRODUCE LOCALLY
HEAVY RAIN...GUSTY WINDS AND SMALL HAIL. SHOWERS WILL BECOME MORE
WIDESPREAD AFTER MIDNIGHT.

MOS TEMPERATURE GUIDANCE ONCE AGAIN LOOKED A FEW
DEGREES TOO COOL SO RAISED GUIDANCE TEMPERATURES A COUPLE OF
DEGREES FOR THE OVERNIGHT LOW TEMPERATURES TONIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE FLOOD POTENTIAL CONTINUES FOR NORTHERN NEW HAMPSHIRE AND
OXFORD COUNTY MAINE FRIDAY AS ONE TO TWO INCHES OF RAINFALL ARE
EXPECTED ACROSS THE AREA. COOL DAMP WEATHER CONTINUES FOR ANOTHER
DAY. USED A BLEND OF THE MAV/MET MOS GUIDANCE FOR THE HIGH
TEMPERATURE FORECAST.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE ACTIVE WX PATTERN CONTINUES FOR THE NE THRU THE LONG TERM. AN
UPR LVL CUTOFF LOW MOVES SLOWLY THRU THE NE FRIDAY NGT THRU MONDAY
PROVIDING UNSTABLE AND UNSETTLED WX. AN UPR LVL RIDGE BUILDS IN
BRIEFLY BEHIND THE DEPARTING CUTOFF LOW MONDAY NGT AND TUESDAY
ONLY TO BE REPLACED BY ANOTHER UPR LVL CUTOFF LOW. THIS SYSTEM
WILL BRING MORE UNSETTLED WX WEDNESDAY INTO THURSDAY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
IN THE NEAR TERM...CONDITIONS ARE VARIABLE THIS AFTERNOON...WITH MOST
WESTERN MAINE LOCATIONS IN IFR CEILINGS WHILE CENTRAL/SOUTHEAST
NEW HAMPSHIRE HAD VFR TO MVFR CONDITIONS. SCATTERED THUNDERSTORMS
COULD AFFECT THE LEBANON...CONCORD AND POSSIBLY THE PORTSMOUTH
TERMINALS THIS AFTERNOON AND EVENING. AFTER THAT...IFR CEILINGS
AND VISIBILITIES ARE EXPECTED TO DEVELOP OVERNIGHT AS SHOWERS
BECOME MORE WIDESPREAD.

IN THE LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...AN UPR LVL
CUTOFF LOW MOVES SLOWLY THRU THE NE FRIDAY NGT THRU MONDAY
PROVIDING UNSTABLE AND UNSETTLED WX WITH A CHC OF SHRA AND TSRA
WITH PSBL MVFR OR IFR CONDITIONS.

&&

.MARINE...
IN THE NEAR TERM...WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW
SMALL CRAFT ADVISORY CRITERIA THROUGH FRIDAY.

IN THE LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...A WEAK PRES
PATTERN WILL CONT AS AN UPR LVL CUTOFF LOW MOVES SLOWLY E ACROSS
THE REGION FOLLOWED BY AN UPR LVL RIDGE (AND SFC RIDGE OF HIGH
PRES) MONDAY NGT AND TUESDAY. THIS WILL KEEP WINDS AND SEAS BLO
SCA LVLS THRU THE LONG TERM.

&&

.HYDROLOGY...
HAVE EXTENDED THE FLOOD WATCH FOR NORTHERN NEW HAMPSHIRE AND
OXFORD COUNTY MAINE THROUGH FRIDAY. SCATTERED THUNDERSTORMS WITH
HEAVY RAIN COULD CAUSE LOCALIZED FLOODING THIS EVENING...THEN
STEADIER AND MORE WIDESPREAD SHOWERS ARE EXPECTED TO DEVELOP
LATER TONIGHT AND CONTINUE FRIDAY. RAINFALL AMOUNTS OF 1 TO 2
INCHES ARE EXPECTED THROUGH FRIDAY AND THIS COULD RESULT IN
ADDITIONAL FLOODING.

&&

.CLIMATOLOGY...
THE MONTHLY SUMMARIES FOR JULY WERE UPDATED THIS MORNING TO
INCLUDE THE NARRATIVE DISCUSSIONS FOR PORTLAND AND CONCORD. ALL
THREE SUMMARIES ARE ALSO AVAILABLE ON OUR WEB SITE. THE THREE
CLIMATE SUMMARIES INCLUDE PORTLAND MAINE /AWIPS IDENTIFIER
PWMCLMPWM/... CONCORD NEW HAMPSHIRE /AWIPS IDENTIFIER PWMCLMCON/
AND GRAY MAINE /AWIPS IDENTIFIER PWMCLMGYX/.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR MEZ007-012.
NH...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NHZ001>005.
MARINE...NONE.

&&
Hazardous weather outlook, Aug 7, 3:43 PM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
343 PM EDT THU AUG 7 2008

MEZ007-012-NHZ001>005-081945-
NORTHERN OXFORD-SOUTHERN OXFORD-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
343 PM EDT THU AUG 7 2008

...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ANY REPORTS OF HIGH WATER OR FLOODING
TO THE NATIONAL WEATHER SERVICE AS SOON AS IT IS SAFE TO DO SO.

MEZ008-009-013-014-018>028-NHZ006>010-013-014-081945-
NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-
LINCOLN-KNOX-COASTAL WALDO-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-
BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
343 PM EDT THU AUG 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-081945-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
343 PM EDT THU AUG 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 7, 6:00 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
600 PM EDT THU AUG 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     WARREN                  43.92N 71.89W
08/07/2008                   GRAFTON            NH   PUBLIC

            8 TREES DOWN AT SCENIC VIEW CAMPGROUND.

0510 PM     HAIL             NEW HAMPTON             43.61N 71.65W
08/07/2008  E0.88 INCH       BELKNAP            NH   PUBLIC

&&

SJC
Special weather statement, Aug 7, 6:11 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
611 PM EDT THU AUG 7 2008

NHZ001-072315-
NORTHERN COOS-
611 PM EDT THU AUG 7 2008

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 715 PM EDT...

AT 611 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES WEST OF PITTSBURG...
OR ABOUT 6 MILES NORTHEAST OF CANAAN...MOVING EAST AT 12 MPH. THIS
CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
STEWARTSTOWN...PITTSBURG...CLARKSVILLE AND LAKE FRANCIS STATE PARK
THROUGH 715 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.

DUE TO THE SLOW MOVEMENT OF THIS CLUSTER OF STORMS SOME MINOR
LOCALIZED FLOODING IN SOME LOW LYING AREAS MAY OCCUR ALONG THE PATH
OF THESE STORMS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

MARINE
Local storm report, Aug 7, 6:25 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
625 PM EDT THU AUG 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      ASHLAND                 43.70N 71.63W
08/07/2008                   GRAFTON            NH   AMATEUR RADIO

            CARS WASHED AWAY.

&&

SJC
Local storm report, Aug 7, 6:28 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
628 PM EDT THU AUG 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     MEREDITH                43.66N 71.50W
08/07/2008                   BELKNAP            NH   TRAINED SPOTTER

            TREES DOWN. PEA SIZE HAIL COVERING GROUND. 1.30 INCHES OF
            RAIN IN THE PAST HOUR.

&&

SJC
Special weather statement, Aug 7, 6:56 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
656 PM EDT THU AUG 7 2008

NHZ005-007-080000-
SOUTHERN GRAFTON-SULLIVAN-
656 PM EDT THU AUG 7 2008

...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY AND GRAFTON
COUNTY THROUGH 800 PM EDT...

AT 656 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF CANAAN...OR ABOUT 8
MILES SOUTHEAST OF LEBANON...MOVING EAST AT 14 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND CANAAN...GRAFTON...
ORANGE AND CARDIGAN MOUNTAIN STATE PARK THROUGH 800 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.

DUE TO THE SLOW MOVEMENT OF THIS STORM SOME MINOR LOCALIZED FLOODING
IN SOME LOW LYING AREAS MAY OCCUR ALONG THE PATH OF THESE STORMS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

MARINE
Local storm report, Aug 7, 7:07 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
707 PM EDT THU AUG 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     MOULTONBOROUGH          43.75N 71.40W
08/07/2008                   CARROLL            NH   TRAINED SPOTTER

            TREES DOWN IN MOULTONBOROUGH AND MEREDITH.

&&

SJC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:48 PM EDTAreal Flood AdvisoryGYXCoos4 hr
Aug 7, 1:45 AM EDTAreal Flood AdvisoryGYXCoos3 hr
Aug 7, 3:41 PM EDTSevere Thunderstorm WarningGYXGrafton64 min
Aug 7, 4:49 PM EDTSevere Thunderstorm WarningGYXGrafton56 min
Aug 7, 5:06 PM EDTAreal Flood WarningGYXGrafton3 hr
Aug 7, 5:48 PM EDTAreal Flood WarningGYXBelknap, Carroll3 hr
Aug 7, 6:11 PM EDTFlash Flood WarningGYXBelknap, Grafton3 hr
Aug 7, 6:18 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll57 min

Nearby

Flash Flood Warnings in New Hampshire, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.